# SDR SWAA2023062957860

- Difficulty date: June 11, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING STIFFENER CRACKED AT R/H VAPOR BARRIER O/B A/C AIR EXIT EXHAUST DUCT RBL 25 STA 663.75<[01] REMOVED DAMAGE STIFFENER AND INSTALLED NEW STIFFENER ON R/H VAPOR BARRIER STA. 663.75 RBL 25; PER REF. SRM 51-40-02-0G-0 AND DRAWING # 111A1000;[02] VERIFIED STEP # 1
